Citalopram

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are the causes of yellowish vaginal discharge?

Query: Hi doctor, I just noticed that I had some yellowish discharge from my vagina. I do not have any itching or burning while urinating and there is no odor from the discharge. I was checked for STDs about three or four weeks ago and everything came back negative. I had protected sex with a condom last ...  Read Full »


Dr. Sanjay Kumar Bhattacharyya

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Yes, oral sex could transmit STD (sexually transmitted disease) and they are herpes simplex, gonorrhea or even syphilis. Infections less frequently passed on include chlamydia, HIV and hepatitis A. But, I must tell you that the risks of getting an STD from unprotect...  Read Full »

I have persistent cough and fast breathing. Should I get angiography?

Query: Hi doctor, My mother is 62 years old. She is under regular medicine for BP. Since five years she is taking Olmy-D 20 mg and Cilapam plus at night. She is suffering from prolonged cough and fast breathing after long walk and climbing stairs. I am attaching her recent ECG, echo and x-ray reports. Pl...  Read Full »


Dr. Prashant Valecha

Cardiologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. Your mom is hypertensive. On Olmy-D (Olmesartan), if her blood pressure is controlled then the treatment is fine. Cilapam (Escitalopram) is for anxiety (grossly). Is she having chest pain like symptom on exertion or at rest? If no then no need of GTN (Nitroglycerine). Che...  Read Full »

Will taking Citalopram with alcohol has any potential risk?

Query: Hello doctor, My question is actually regarding my husband. He is currently taking Citalopram and Abilify for his depression. He works a manual labor job and is consuming a cup of coffee every morning, two energy drinks, and a five-hour energy during the course of the day. He then comes home and dr...  Read Full »


Dr. Uphar Gupta

General Medicine Physician, Internal Medicine Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. His lifestyle is detrimental to healthy living. One should never mix Citalopram with alcohol and that too in sleep apnea patient. The center of breathing in the brain in these patients is stressed as the patient is not getting oxygen properly and hence constantly needs...  Read Full »

Can Celexa cause brain damage?

Query: Hi doctor, I took Celexa for more than 10 years. It was prescribed by my cardiologist and was maintained by my MD. I drank while on it and had several bad experiences. I asked to be taken off and my MD just told me to stop. This was another bad experience. This was about six years ago. I suffered ...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hi, Welcome to icliniq.com. Regarding brain damage from long-term use of Celexa (Citalopram), as such you need not be worried about this as Celexa is one of the safest antidepressant. However, your habit of alcohol consumption might have resulted in brain damage. For mild depressive features, medica...  Read Full »

Is it fine to take 20 mg of Citalopram with 10 mg of Amitriptyline?

Query: Hello doctor, I currently am taking 20 mg of Citalopram (which I take in the morning, used for my anxiety) but recently my doctor prescribed me 10 mg of Amitriptyline (which I have not taken yet and it is used for sleeping). Anyways, what I wanted to ask was is it okay to take the 20 mg of Citalopr...  Read Full »


Dr. Aneel Kumar

Psychiatrist

Answer: Hello, Welcome to icliniq.com. Yes, you are right in this regard but clinically it is proven to give if patient's symptoms are resistant on medication but there are few options to try before prescribing this, and for sleep to prescribe Noncrystalline is not suitable decision, rather you can have M...  Read Full »

Does Wellbutrin affect testosterone levels?

Query: Hello doctor, I am a 36 year old male. I suddenly developed sexual dysfunction, I have reduced interest, arousal, plateau, and orgasm. The triggering event seems to be the discontinuation of 150 mg Bupropion because of adverse effects. I switched to 20 mg Citalopram, and over the course of six month...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from the history you gave and the levels of testosterone you mentioned, it is very high level of serum testosterone. There are usually some males who normally have high testosterone levels without any major underlying disease. I will discuss ...  Read Full »

What are the withdrawal symptoms of discontinuing Celexa in the middle?

Query: Hello doctor, I recently went off my medicine Celexa, that I was taking on for over 10 years. I went through a lot of trauma in the past 4 years. I was just starting to do better and was using natural supplements. 5 months after going off medicines, I moved to a different town where I had to look fo...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have gone through your query in detail. I can understand what you are going through and you have my sympathies for the same. Though your mental health is quite disturbed right now, you have many reasons to be optimistic as far as your anxiety, depression and post-...  Read Full »

Does Excedrin with Citalopram cause internal bleeding?

Query: Hello doctor, I am 31 years old, female and I am currently taking Citalopram 20 mg daily and take Excedrin periodically usually around the cycle when my HAS start but in the last four weeks, I have only not taken Excedrin for 10 days. Some days I only take one tablet, but never more than two tablet...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I understand your concern and agree with you on the fact that both Citalopram and Excedrin increase the risk of bleeding. But the main problem is that taking Excedrin so frequently may lead to drug-induced daily headaches. From the other hand, Citalopram does not see...  Read Full »

Why is there continuous headache?

Query: Hello doctor, My son has a persistent headache since last 15 days. It started with headache. Consulted various neurologist. Got MRI and CT done, all clear. He gave various medicines, even Noxdorm 250, but no response.  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I understand your concern and would explain that his symptoms could be related to a tension-type headache. Coming to this point, I agree with the doctors prescription about Citalopram and Sibelium (attachment removed to protect patient identity). But these drugs may ...  Read Full »

I am taking Citalopram. Does my EKG show QT prolongation?

Query: Hello doctor, I just did some EKGs on a portable device and they all said not abnormal. Would just like an expert to look them over to make sure they agree and it is correct? I just started Citalopram 10 mg for about five days and now on 20 mg daily for the past two days. Saw that it could cause a ...  Read Full »


Dr. Ilir Sharka

Cardiologist

Answer: Hello, Welcome to icliniq.com. After carefully reviewing your uploaded ECG recordings, I would like to assure you that your QTc interval is not more 440 ms, which is not dangerous or life-threatening for a female patient. Coming to this point, you are not actually at an increased risk of cardiac arr...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.